MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404230
Medical Device Problem Codes Nonstandard Device (1420); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) required revision due to a tubing rupture between the pump and the right cylinder.A surgical procedure was performed in which the components were removed and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a detailed analysis.Both cylinder kink resistant tubing (krts) were microscopically examined and leak tested.The inspection revealed holes and leaks in both krts consistent with sharp instrument damage.Microscopic examination of the pump identified contamination with bodily fluid, and the krts on the pump were worn to the filament.The pump passed the leakage test.The spherical reservoir was also examined microscopically and showed wear at a fold in the reservoir shell, but it passed the leakage test.Based on the available information and analysis results, the sharp instrument damage was determined to be a secondary condition, and a definitive cause for the reported event could not be established.Therefore, a conclusion code of cause not established has been assigned.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22348795
Report Number2124215-2025-41715
Device Sequence Number20962273
Product Code JCW
UDI-Device Identifier00878953003436
UDI-Public(01)00878953003436(17)150814(10)843456004
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2015
Device Model Number72404230
Device Catalogue Number72404230
Device Lot Number843456004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer09/25/2025
02/04/2026
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date10/21/2025
03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 72404155 LOT: 889693013.; RESERVOIR: UPN: 72404155 LOT: 889693013.; RESERVOIR: UPN: 72404155 LOT: 889693013.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown